# SDR P2EA00271

- Difficulty date: September 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, MFEC SKIN CRACK ON LOWER ROW OF FASTENERS AT BS 877 STRINGER 25R.  REPAIRED SKIN FROM BS 870 TO BS 883 AND FROM STRINGERS 25R TO 27R IAW SRM 53-30-3 FIG 13 DETAIL II.  (M)
